# SDR 2004FA0000099

- Difficulty date: December 21, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N296SP
- Make and model: Cessna 172S
- Aircraft serial: 172S9481
- Engine: Lyc IO360L2A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: 8824V2LA
- Condition: Failed
- Location: Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY, CONTACTOR FAILS UNDER LOAD ACCROSS TERMINALS.  CAUSE IS CONTACTOR NOT DESIGNED TO HANDLE CONTINOUS LOAD, (CURRENT).  SEVERAL FAILURES NOTED IN THE PAST.  MFG WILL NOT ADDRESS THE PROBLEM.  SEVERAL OCCURRENCES NOTED IN LAST 3 YEARS.
